# SDR VNAA2016052900029

- Difficulty date: May 29, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 30,216 hours, 30,267 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal Block
- Condition: Broken
- Location: Fire Protection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW RECEIVED A LT JET PIPE OVER HEAT CAUTION MESSAGE. THEY RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REPAIRED BROKEN TERMINAL LUG ON LT ENGINE JET PIPE, LOOP A AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
